All ProductsPainCold & FluDigestionSleep & StressAllergyMedicine CabinetSaved CabinetsPre-Made CabinetClean Medicine Our StoryStore LocatorHealthcare Professional NetworkFrequently Asked QuestionsLogin

Contact

If you have a question or comment feel free to give us a ring at 1-855-GENEXA-1, or text us at 310-254-2339.

We’re available Monday through Friday, 8am-5pm (PST).

Genexa

VS

Rite Aid Severe Flu and Cold Relief Caplets - 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

vs

Genexa

Rite Aid

  • Organic
  • Certified Vegan
  • Free From Artificial Inactive Ingredients
  • Non-GMO Verified
  • Organic
  • Certified Vegan
  • Free From Artificial Inactive Ingredients
  • Non-GMO Verified

Detailed Comparison

Genexa Cold Crush

Rite Aid Severe Flu and Cold Relief Caplets - 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

Active Ingredient(s): Organic Aconitum napellus 6x; Organic Allium cepa 6x; Organic Bryonia alba 12x; Organic Euphrasia officinalis 6x; Organic Gelsemium sempervirens 12x; Organic Nux vomica 12x; Organic Pulsatilla 6x; Organic Rhus toxicodendron 12x; Organic Sabadilla 12x
Active Ingredient(s): Acetaminophen 325 mg Dextromethorphan HBr 10 mg Guaifenesin 200 mg Phenylephrine HCI 5 mg I
Inactive Ingredient(s): Organic Acai Berry Flavor, Organic Carnauba Wax, Organic Maltodextrin, Organic Rice Bran Extract, Organic Tapioca Dextrose
Inactive Ingredient(s): Corn starch, crospovidone, D&C yellow #10 aluminum lake, flavor, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, silicon dioxide, sodium starch glycolate, stearic acid, sucralose, talc, titanium dioxide